# SDR FDEA201410303423

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,840 hours, 34,121 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: AJC70781
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG INLET LT SIDE PANEL 363EL IS DELAMINATED AT FWD & AFT EDGE.  PANEL BEYOND REPAIR.  REPLACED WITH SERVICEABLE PANEL.
